바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

INTUITIONISTIC H-FUZZY SETS

Intuitionistic H-Fuzzy Sets

한국수학교육학회지시리즈B:순수및응용수학 / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2005, v.12 no.1, pp.33-45
HUR KUL (DIVISION OF MATHEMATICS AND INFORMATIONAL STATISTICS, INSTITUTE OF BASIC NATURAL SCIENCE, WONKWANG UNIVERSITY)
KANG HEE WON (MATHEMATICS EDUCATION, WOOSUK UNIVERSITY)
RYOU JANG HYUN (BONG YOUNG GIRLS’ MIDDLE SCHOOL)

Abstract

We introduce the category ISet(H) of intuitionistic H-fuzzy sets and show that ISet(H) satisfies all the conditions of a topological universe except the terminal separator property. And we study the relation between Set(H) and ISet(H).

keywords
intuitionistic H-fuzzy set, (co)topological, cartesian closed, topological universe

한국수학교육학회지시리즈B:순수및응용수학